Analytical Cartesian solutions of the multi-component Camassa-Holm equations

Hongli AN, Liying HOU, Man Wai YUEN

Research output: Contribution to journalArticle

Abstract


Original languageEnglish
Pages (from-to)255-272
JournalJournal of Nonlinear Mathematical Physics
Volume26
Issue number2
Early online date11 Mar 2019
DOIs
Publication statusPublished - 2019

Fingerprint

Camassa-Holm Equation
Cartesian

Citation

An, H., Hou, L., & Yuen, M. (2019). Analytical Cartesian solutions of the multi-component Camassa-Holm equations. Journal of Nonlinear Mathematical Physics, 26(2), 255-272. doi: 10.1080/14029251.2019.1591725

Keywords

  • Solution
  • Analytical Cartesian solution
  • Camassa-Holm equation
  • Curve integration theory
  • Multi- component Camassa-Holm equations